All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Yu-Hsien Liao
''The Shapley value for fuzzy games: TU games approach''
( 2013, Vol. 33 No.1 )
In this note we investigate the Shapley value for fuzzy games proposed by Hwang and Liao (2009). We show that there exists a transferable-utility (TU) decomposition games that can be adopted to characterize the fuzzy Shapley value, i.e., the fuzzy Shapley value consists of the Shapley value of the corresponding TU decomposition games.
Keywords: Fuzzy games, TU decomposition games.
Manuscript Received : Aug 03 2012 Manuscript Accepted : Jan 22 2013

  This abstract has been downloaded 1500 times                The Full PDF of this paper has been downloaded 153793 times